- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 293293, 12 pages
Stability Analysis of a Vector-Borne Disease with Variable Human Population
1Centre for Advanced Mathematics and Physics, National University of Sciences and Technology, H-12, Islamabad 44000, Pakistan
2Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea
3National Fisheries Research and Development Institute, Busan 619-705, Republic of Korea
Received 25 November 2012; Revised 1 March 2013; Accepted 2 March 2013
Academic Editor: Ferenc Hartung
Copyright © 2013 Muhammad Ozair et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- H. Yang, H. Wei, and X. Li, “Global stability of an epidemic model for vector-borne disease,” Journal of Systems Science & Complexity, vol. 23, no. 2, pp. 279–292, 2010.
- Z. Feng and J. X. Velasco-Hernández, “Competitive exclusion in a vector-host model for the dengue fever,” Journal of Mathematical Biology, vol. 35, no. 5, pp. 523–544, 1997.
- Z. Qiu, “Dynamical behavior of a vector-host epidemic model with demographic structure,” Computers & Mathematics with Applications, vol. 56, no. 12, pp. 3118–3129, 2008.
- V. Wiwanitkit, “Unusual mode of transmission of dengue,” The Journal of Infection in Developing Countries, vol. 30, pp. 51–54, 2009.
- H.-M. Wei, X.-Z. Li, and M. Martcheva, “An epidemic model of a vector-borne disease with direct transmission and time delay,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 895–908, 2008.
- L. Cai and X. Li, “Analysis of a simple vector-host epidemic model with direct transmission,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 679613, 12 pages, 2010.
- A. A. Lashari and G. Zaman, “Global dynamics of vector-borne diseases with horizontal transmission in host population,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 745–754, 2011.
- M. de la Sen, R. P. Agarwal, A. Ibeas, and S. Alonso-Quesada, “On the existence of equilibrium points, boundedness, oscillating behavior and positivity of a SVEIRS epidemic model under constant and impulsive vaccination,” Advances in Difference Equations, vol. 2011, Article ID 748608, 32 pages, 2011.
- M. de la Sen and S. Alonso-Quesada, “Vaccination strategies based on feedback control techniques for a general SEIR-epidemic model,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3888–3904, 2011.
- T. Zhang, J. Liu, and Z. Teng, “Dynamic behavior for a nonautonomous SIRS epidemic model with distributed delays,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 624–631, 2009.
- J. L. Aron and R. M. May, The Population Dynamics of Infectious Diseases, Chapman & Hall, London, UK, 1982.
- H. W. Hethcote, “The mathematics of infectious diseases,” SIAM Review, vol. 42, no. 4, pp. 599–653, 2000.
- G. A. Ngwa and W. S. Shu, “A mathematical model for endemic malaria with variable human and mosquito populations,” Mathematical and Computer Modelling, vol. 32, no. 7-8, pp. 747–763, 2000.
- L. Esteva and C. Vargas, “A model for dengue disease with variable human population,” Journal of Mathematical Biology, vol. 38, no. 3, pp. 220–240, 1999.
- M. Ozair, A. A. Lashari, I. H. Jung, and K. O. Okosun, “Stability analysis and optimal control of a vector-borne disease with nonlinear incidence,” Discrete Dynamics in Nature and Society, vol. 2012, 21 pages, 2012.
- J. P. LaSalle, The Stability of Dynamical Systems, Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1976.
- M. Y. Li and J. S. Muldowney, “A geometric approach to global-stability problems,” SIAM Journal on Mathematical Analysis, vol. 27, no. 4, pp. 1070–1083, 1996.
- X.-Q. Zhao, Dynamical Systems in Population Biology, vol. 16 of CMS Books in Mathematics, Springer, New York, NY, USA, 2003.
- G. Butler, H. I. Freedman, and P. Waltman, “Uniformly persistent systems,” Proceedings of the American Mathematical Society, vol. 96, no. 3, pp. 425–430, 1986.